So a couple of years ago i was unwell with depression anxiety rage mental confusion, tachycardia, difficulty regulating tempreture, shaking as a result. neuro pain in face. It was found that i had very little vitamin d, so ive been following a protocol of d3 k2 and magnesium for 2 years, levels are now 181 ng/l and the tachycardia and shaking stopped as did the neuro pain. Recently ive been ill feeling exhausted, in bed for weeks, depression anxiety blurred vision, un balanced feeling, numbness and tingling, pins and needles. " yrs ago someone sugested i took b12 as my levels were in 'range' but low at 290 ng/l. At the time i was focusing on the vitamin d issue so i didnt. Found out recently b12 was now 260 ng/l. Anyway, my doctor unhelpful, just told me i was anxious and refused b12 treatment as it was normal. dr ****** at the b12 awareness charity however advised i started injecting asap. So ive now had 5 injections over the last 11 days, yesterday i felt really good for the first time in ages, my vision felt clear and i didnt have the unbalanced feeling and more energy. Now i did have a couple of glasses of wine last night and some chocolate. Woke early with tachycardia and cold unable to get warm even in a warm bath. i take folate along with my hydroylcobalim injections. i had a banana thinking potassium, but it contiued for several hours. This was reminiscent of how i was 2 years ago when i thought vit d was the issue and this cleared up, so im confused why that has returned? Can anyone make sense of this? I understand some symptoms can reverse back? as nerves reawaken. is that whats happening? or is it maybe another deficiency? am i taking too much i take i take 1mg/1ml hydroxylcobalim every other day for 11 days now. Im scared when it comes to stuff with my heart obviously and dont want to do more harm than good. though i understand you cant really harm with b12!? was it a reaction to having wine? although i had had some wine the previous night and was fine. not loads just a couple of glasses. Can anyone make sense of this? many thanks in advance!!
[Admin Edit: Medical practitioner obscured - please exchange this information via private message function, if necessary. Thanks 👍]